Rytary Forums

Recently active Rytary forums and community discussion threads. Post your question or story about Rytary and connect with others who have experience with the same medications. No registration is required and your identity remains anonymous.



Page of 1     New Thread    RSS Feed
Rytary - blood pressure and energy changes

I've experienced a dramatic increase in blood pressure as well as intense sleepiness and muscle weakness within 2 days of switching to Rytary. ## It is more common for this medication to cause a drop in blood pressure, according to the FDA, but the other issues you've listed could be side effects of it. You may also experience headache, nausea, and dizziness. How high is your blood pressure?

Updated
DYSKINESIA PROBLEM WITH RYTARY

My wife has had PD for 15 years, during which time she has taken nearly every medication available, usually with success at first but with too many side effects eventually to cause her to look for other solutions. The latest is Rytary, which her neurologist prescribed her 62.5/245mg 16 pills per day (4 pills four times). At first she seemed fine with it, but now she has dyskinesia so bad that it is difficult to watch her even try to do simple things. My question is, have any of you found dyskinesia to be a worse problem with Rytary than it was with other PD meds? If so, what have you done about it? ## Hello, Steve! How is your wife doing? I'm sorry about the problems she's been experiencing. I've not taken this personally, but I can tell you that the FDA does list these invo...

Updated
Rytary for parkinson's disease

My mother had taken sinemet for about 6 years, but her doctor had recently changed it for Rytary because sinemet was not helping her anymore. Since she is taking Rytary 36.25 mg/145 mg 4 times a day, she had felt better except for the dyskinesia she had for the past month. However, she started feeling muscle weakness 4 days ago. It looks like she is starting to have dystonia in her left hip and leg. Im not pretty sure if she has that but she shows symptoms of such. She starts to have that symptom after the third dose of Rytary like after 2:30pm. I dont know if she has that because of the med side effects or she is having that because its part of the disease progression. Im honestly concerned about it. Can anyone tell me if dystonia or muscle weakness is one of the Rytary's side effe...

Updated
generic Rytary - carbidopa and levodopa

Is this medication available in a generic form yet, or can I only get my prescription filled with the brand name? ## There is a generic for Carbidopa/levodopa. Sinemet, the brand name has been out forever. Just call your pharmacy they would know for sure. :)

Updated


Discuss Rytary

No registration needed.
Simply fill out the form below.

Discuss: Rytary

 *
What are the main keywords of your topic?


 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




5) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 24 December 2016.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA